# SDR C2XA03TY047

- Difficulty date: April 15, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 3,994 hours, 3,680 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 13500473002
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION A TEMPORARY REPAIR BETWEEN FRAMES 24 AND 25 AT STRINGER 12R, WAS MADE PERMANENT.  REMOVED THE OLD REPAIR STRINGER 12R, CUT OUT A SECTION OF FR 24 AND INSTALLED A FRAME SPLICE, DOUBLER AND STRINGER IAW SRM 53-00-04, 53-22-01, 51-21-04 AND 05.  THE REPAIR WAS SATISFACTORY AND AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
